# SDR DL73K981566

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308DL
- Make and model: Boeing 737232
- Aircraft serial: 23080
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Not Latched
- Location: Cargo Compt
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LIGHT ILLUMINATE UPON TOUCH DOWN.  FOUND DOOR OPEN, CHECKED DOOR LATCHES AND ALL WARNING SYS ALL CKS NML.
